@article { author = {Nasrabadi, M. M. and Yaghoobi, M. A. and Mashinchi, M.}, title = {Separated Continuous Linear Programs with Fuzzy Valued Objective Function}, journal = {Scientia Iranica}, volume = {17}, number = {2}, pages = {-}, year = {2010}, publisher = {Sharif University of Technology}, issn = {1026-3098}, eissn = {2345-3605}, doi = {}, abstract = {Fuzzy linear programming problems can be used to model a wide variety of practical applications in which all or some decision parameters are stated in an imprecise fashion. These problems have been investigated and expanded by many researchers from various points of view. In this paper, we study a class of in nite-dimensional linear programming problems, so-called separated continuous linear programs with a fuzzy valued objective function. For this class of problem, we develop a strong duality result and present an approximation algorithm. The basic idea is to use the discretization technique to establish a relationship between the problem and an ordinary fuzzy linear programming problem.}, keywords = {Continuous-time linear programming,Fuzzy linear programming,Discretization,Duality}, url = {https://scientiairanica.sharif.edu/article_3350.html}, eprint = {https://scientiairanica.sharif.edu/article_3350_e66b1c42bcfba6b4ba6b58d0ff2b8be4.pdf} }